My MSAA Community
3,451 members6,438 posts

Well it happened again

I was getting my 3rd Tysabri infusion today and they had to stop 9 minutes in. Trouble breathing. Like I was suffocating. THat was even with pre meds, benedryl and steroid. It's clear this medicine is not for me. I will not try it again. I was also on valium so I didn't freak out. I am pretty bummed cuz I was hoping this was the one. Nope. I hate putting any medicine in my body and it takes a lot to get me to do it. So today I feel like the wind is out of my sail. I have a neuro appt on the 13th. To talk about next steps I guess. Super bummed, just needed to vent. The nurses said they have never seen this happen like this. Just great.

Thanks

Jenny

8 Replies
oldestnewest

Sorry to hear this did not work for you 😞 Try to stay positive and look forward to the next DMT👍 I have been on Aubagio for over a year and it’s working great 👍 No side effects and no poking 🤗 Good luck and prayers are with you 🙏🐾🐩 Ken

5 likes
Reply

Ms has a habit of knocking the wind out of our sails. I am pleased that you are ok, it must have been scary for you. Obviously it's the wrong drug for you. All the best for your neurologist appointment, blessings Jimeka 🦋 🤗

5 likes
Reply

Oh bless u jkdavid99 hope u feel better soon i bet u are bummed! Haven't started mine yet waiting for blood results 🤔🤔🤔🤔 see what ur neuro advises next for u and have a good long chat with them. Vent as much as u want luv xxxx

5 likes
Reply

I’m so glad you are all right, but that must have been scary.

Please let us know what new direction you’ll be headed toward when you see the neurologist again. There is surely something you can tolerate much better and will be effective.

4 likes
Reply

What an ordeal jkdavid99! The DMT's just like other drugs can affect people differently. I'm sorry Tysabri didn't work out for you. Hopefully you and your neuro can find another DMT that won't cause a significant reaction.

4 likes
Reply

I’m sorry Jenny😢. I was hoping it would work for you.

4 likes
Reply

jkdavid99 I'm so very sorry you had such a bad reaction this time and have to stop your treatment. There are so many different new treatments out there now, I am sure there is one out there for you! Try to not get to down about it. Hopefully your neuro will have a good suggestion at your appointment. Please keep us updated.

jessie

2 likes
Reply

Wow Jenny... that just sounds horrendous and very frightening to say the least. I hope you’re getting better now with signs of improving. I hope your Neuro can convince you to try something else that WILL not only WORK, but be BETTER TOLERATED. So sorry this happened. GODSPEED!

Reply

You may also like...